# SDR HALA2018052500255

- Difficulty date: May 25, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,374 hours, 4,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED AT FRAMES 59+5, 60+16, 62+5, 63+16.   THE CORROSION WAS REMOVED IAW SRM 51-74-00, REV 97.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-41-15, REV 97.
